# SDR COMA9860046

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7804011
- Condition: Malfunction
- Location: Inst Panel
- Part time: 6,196 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED FOR LANDING APPROACH.  REPLACED THE FLAP CONTROL HANDLE.
